Skip to content
My WebMD Sign In, Sign Up
Prolia injection
avatar
An_254754 posted:
I had my first Prolia injection two days ago and I've had whole body aches and pains ever since, plus the cold I had already has become worse. I've been reading about adverse effects and I realise I should never have been given this drug. I have rheumatoid arthritis and I'm already on Prednisone and other immune suppressant medication. What can I do now? Do I have to suffer these effects for another 6 months, along with my usual arthritis pain, or is there something that can be done to help?
Reply
 
avatar
bonebabe responded:
I think physicians are treating Prolia as another choice of osteo medication, when, in reality, it should only be given all other courses of treatment have been tried and found to be ineffective. Have you tried any of the other meds? If not, why did the doctor prescribe Prolia for you?


From my personal experience with our patients, the main side effect of the injection meds is flu-like symptoms for about a week. Not all people have this, but it's not uncommon.


Unfortunately for you, there's no antidote. However, I don't think you'll have these aches and pains for much longer.


Helpful Tips

Bisphosphonate use in premenopausal womenExpert
The potential benefits and risks of bisphosphonate use may be quite different in premenopausal women compared to postmenopausal women. ... More
Was this Helpful?
17 of 26 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the National Osteoporosis Foundation website